A 64-year-old female asked:
The drug is taxotere (docetaxel) and cyclophosphamide used in chemo due to early stage of invasive lobular carcinoma does side effect cause insomia , depression?
1 doctor answer • 1 doctor weighed in
Hematology and Oncology 24 years experience
Chemo and cancer: Dealing with cancer and its treatment is not something easy to do in many cases. Not only it is affecting your physical condition, emotionally, you can also develop anxiety, depressed mood, depression etc through out the battle. The chemo themselves do not give you insomnia. However, steroids are given prior to chemo, and this can cause insomnia. Depression/anxiety cause insomnia too.
4.5k viewsAnswered >2 years ago
Last updated Jan 17, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.